# SDR SWAA2022020359955

- Difficulty date: January 9, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 44,940 hours, 29,285 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 231YF
- Condition: Delaminated
- Location: Cabin Floor
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER WING FLOOR PANEL # 231YF TOP SURFACE LAYERS DELAMINATED ; / [01] RECEIVED FLOOR PANEL # 231YF AND WILL BE INSTALL ON W.O 2018260 2000/0035 CUSTOMER BARCODE TTG8Q009BL2F IAW B737-700 AMM 53-21-00-400-801; [02] VERIFIED STEP # 1
